# SDR AALA201708119004

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 1,267 hours, 510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR ASSIST BOTTLE, LOW PRESSURE. SERVICED R2 ASSIST BOTTLE PER AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
